# SDR HALA20251015052

- Difficulty date: October 11, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 32,492 hours, 75,620 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Blown
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE PRESSURE LOW PULLING UP TO THE GATE.  FOUND LT BRAKE ACCUMULATOR BLOWN.  REMOVED AND REPLACED LT BRAKE ACCUMULATOR IAW AMM 32-44-01,  OPS & LEAK CHECKED GOOD. OK FOR SERVICE.
